# SDR AUS20040142

- Difficulty date: March 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 10400553
- Condition: Failed
- Location: Magneto
- Component: Magneto, Cont
- Component part number: D4LN3000
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) MAGNETO DRIVE SHAFT OUTER BEARING COMPLETELY DESTROYED.  BEARING HAD BEEN RUNNING DRY FOR SOME TIME.  SUSPECT MAGNETO ASSEMBLED WITHOUT GREASE IN THE BEARING.   PERSONNEL/MAINTENANCE ERROR.
